# SDR N93A03042007A

- Difficulty date: April 3, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N472QS
- Make and model: Gulstm GIV
- Aircraft serial: 1372
- Aircraft time: 7,321 hours, 3,590 cycles
- Engine: Rroyce TAY6118
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 1159SCH2385
- Condition: Worn
- Location: Rudder
- Part time: 7,321 hours, 3,590 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TORQUE TUBE BOLT HOLES WERE FOUND WORN (ENLARGED) DURING MAINTENANCE.
